# SDR DALA14005529210

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1152-1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 32 SEAT TRACK, BS 1152-1193 HAS LIGHT SCRATCHES.   FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-40-01, 51-30-01, AND 51-10-05.
